# SDR SWAA2019040543385

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 44,918 hours, 31,795 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR NOTED ON CUMBOUT.  RECIRC FAN OFF, PACKS HIGH SMELL DISAPPEARED.    / RECIRC FAN INOP.  R&R RECIRC FAN PER AMM.
